Subrings in imaginary quadratic fields which are not universal for $GE_2$

Tom 107 / 2003

Sheng Chen, Hong You Acta Arithmetica 107 (2003), 299-305 MSC: Primary 19F15; Secondary 11R11. DOI: 10.4064/aa107-3-6

Autorzy

  • Sheng ChenDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
  • Hong YouDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek